EconPapers    
Economics at your fingertips  
 

On the Solution Existence of Variational-Like Inequalities Problems for Weakly Relaxed Monotone Mapping

Marwan Amin Kutbi and Wutiphol Sintunavarat

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We introduce two new concepts of weakly relaxed monotone mappings and weakly relaxed semimonotone mappings. Using the KKM technique, the existence of solutions for variational-like problems with weakly relaxed monotone mapping in reflexive Banach spaces is established. Also, we obtain the existence of solution for variational-like problems with weakly relaxed semimonotone mappings in arbitrary Banach spaces by using the Kakutani-Fan-Glicksberg fixed-point theorem.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/207845.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/207845.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:207845

DOI: 10.1155/2013/207845

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:207845